# SDR AALA202309082543

- Difficulty date: August 31, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 62,552 hours, 26,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CENTER WING BOX FORWARD SPAR UPPER SHEAR FITTING LOCATED AT BS 540 AND RBL 54.60. REPLACED SHEAR FITTING PER AARD 57-14-00-1 AND SRM 51-40-02-0G.
